# SDR 99ZZZX2209

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3194P
- Make and model: Bell 206L-1
- Aircraft serial: 45788
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR SCROLL P/N 23056109 DEVELOPED AN APPROXIMATELY 4 INCH CRACK ON THE RT SIDE JUST BELOW THE ANTI-ICE VALVE PAD.  ENGINE POWER CHECKS INDICATED POWER LOSS.  REPLACED COMPRESSOR.
